Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Thrinax

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Thrinax

  • Rank
    New Member
  1. I know your doctor said it is "100% your last month," but I think it's worth asking if another month would be OK considering the state of your skin. Six month courses are certainly common... Don't get discouraged! If you add another month, you're still only 6-7 weeks away!
  2. I just started taking Accutane a week ago and I have a question that's probably slightly stupid... I've been taking it every day at dinner but have decided that lunch would be a more convenient time each day for me to take my daily dose. Is it going to have any weird effects if I just start taking it at lunchtime one day and no longer at dinnertime? Should I take it a few hours earlier each day and "ween" myself onto the new time or is that necessary? Thanks!
×